MAUDE Adverse Event Report: COLOPLAST A/S X-FLOW DUFO 3WAY SIL 30ML CH24; CATHETER

COLOPLAST A/S X-FLOW DUFO 3WAY SIL 30ML CH24; CATHETER
Model Number AB6A241002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence, should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to the information received, customer stated that there was hair in item (b)(4).Product is being returned to sales rep.

Brand Name
X-FLOW DUFO 3WAY SIL 30ML CH24
Common Device Name
CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5496110
Report Number9610711-2016-00010
Device Sequence Number330630
Product Code EZL
UDI-Device Identifier03600040146033
UDI-Public03600040146033
Combination Product (Y/N)N
PMA/510(K) Number
K013172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAB6A241002
Device Catalogue NumberAB6A241002
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2016
Initial Report FDA Received Date03/11/2016
Patient Sequence Number1